Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 41, NWS Wilmington, OH

June 13, 20135 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2013, 1:26 AM EDT for 5 counties in Ohio. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 1:26 AM EDT (05:26 UTC)
Expired
Jun 13, 2013, 2:30 AM EDT
In force
64 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:37 AM EDTTSTM WND DMG1 Ese Hilliard, OHROOF DECKING REMOVED FROM A LOWES BUILDING
Jun 13, 2:00 AM EDTTSTM WND DMG2 Ese Hilliard, OHLARGE TREE LIMB DOWN
Jun 13, 2:07 AM EDTTSTM WND DMG5 Sse Downtown Columbus, OHLARGE TREE DOWN
Jun 13, 2:15 AM EDTTSTM WND DMGBaltimore, OHPOLE BARN DESTROYED
Jun 13, 2:25 AM EDTTSTM WND DMGMillersport, OHTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:53 PM EDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2978 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
1.7
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS51 KILN 130526
SVRILN
OHC041-045-049-089-097-130630-
/O.NEW.KILN.SV.W.0041.130613T0526Z-130613T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
126 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
  LICKING COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  EASTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 230 AM EDT.

* AT 122 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED       
  ALONG A LINE EXTENDING FROM ASHLEY TO LEWIS CENTER TO SOUTHWEST    
  OF AMITY...MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS TO 70 MPH...

* LOCATIONS IMPACTED INCLUDE...
  DUBLIN...
  POWELL...
  HILLIARD...
  POLARIS...
  SUNBURY...
  WORTHINGTON...
  LAKE DARBY...
  UPPER ARLINGTON...
  WESTERVILLE...
  MINERVA PARK...
  OHIO STATE UNIVERSITY...
  EASTON...
  DOWNTOWN COLUMBUS...
  GAHANNA...
  JOHNSTOWN...

IN ADDITION...LEWIS CENTER...ALUM CREEK STATE PARK...OLIVE GREEN...
GALENA...RIVERLEA...CLINTONVILLE...NEW ROME...LINCOLN VILLAGE...
CENTER VILLAGE...HUBER RIDGE...MARBLE CLIFF...VALLEYVIEW...GRANDVIEW
HEIGHTS...HARTFORD AND URBANCREST ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 84 AND 142...
I-71 BETWEEN MILE MARKERS 101 AND 139...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
      3984 8247 3983 8239 3975 8240 3974 8236
      3968 8244 3999 8339 4011 8324 4011 8317
      4017 8317 4026 8306 4042 8297 4041 8292
      4036 8292 4035 8275 4028 8274 4024 8218
TIME...MOT...LOC 0525Z 290DEG 43KT 4040 8291 4023 8300
          3999 8336

$$

BINAU
3 follow-up statements
512 
WWUS51 KILN 130547
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT THU JUN 13 2013

OHC097-130557-
/O.CAN.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
MADISON OH-
147 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
      3984 8247 3983 8239 3975 8240 3974 8236
      3968 8244 3993 8322 3997 8325 3999 8325
      4009 8311 4035 8284 4035 8275 4028 8274
      4024 8218
TIME...MOT...LOC 0547Z 290DEG 43KT 4024 8263 4010 8285
          3990 8304

$$

OHC041-045-049-089-130630-
/O.CON.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
147 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR LICKING...FRANKLIN...NORTHERN FAIRFIELD AND SOUTHEASTERN DELAWARE
COUNTIES IN CENTRAL OHIO...

AT 146 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM HARTFORD TO HUBER RIDGE TO
URBANCREST...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
BEXLEY...GAHANNA...JOHNSTOWN...REYNOLDSBURG...SUMMIT STATION...
GROVEPORT...UTICA...PATASKALA...BEECHWOOD TRAILS...CANAL
WINCHESTER...PICKERINGTON...GRANVILLE SOUTH...GRANVILLE...NEWARK AND
HEATH.

IN ADDITION...PORT COLUMBUS AIRPORT...NEW ALBANY...WHITEHALL...
OBETZ...US ROUTE 62 AT STATE ROUTE 661...JERSEY...BLACKLICK
ESTATES...STATE ROUTE 310 AT STATE ROUTE 161...BRICE...FREDONIA...
ALEXANDRIA...ST. LOUISVILLE...ETNA...LITHOPOLIS AND PURITY ARE NEAR
THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 86 AND 142...
I-71 BETWEEN MILE MARKERS 101 AND 129...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
      3984 8247 3983 8239 3975 8240 3974 8236
      3968 8244 3993 8322 3997 8325 3999 8325
      4009 8311 4035 8284 4035 8275 4028 8274
      4024 8218
TIME...MOT...LOC 0547Z 290DEG 43KT 4024 8263 4010 8285
          3990 8304

$$

BINAU
564 
WWUS51 KILN 130613
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 AM EDT THU JUN 13 2013

OHC041-130624-
/O.CAN.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
DELAWARE OH-
213 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3996 8295 4018 8264 4026 8258 4024 8218
      3995 8219 3994 8223 3991 8224 3992 8246
      3984 8247 3983 8239 3975 8240 3974 8236
      3968 8244 3987 8304
TIME...MOT...LOC 0614Z 290DEG 43KT 4020 8224 3998 8246
          3978 8265

$$

OHC045-049-089-130630-
/O.CON.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
213 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR LICKING...SOUTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES
IN CENTRAL OHIO...

AT 210 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM PURITY TO HEBRON TO CARROLL...
MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD BEACH...HARBOR HILLS...HANOVER...PLEASANTVILLE AND BREMEN.

IN ADDITION...DUMONTVILLE...THURSTON...TOBOSO...NORTH BERNE...WEST
RUSHVILLE...RUSHVILLE...BROWNSVILLE AND GRATIOT ARE NEAR THE PATH OF
THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 103 AND 142...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8295 4018 8264 4026 8258 4024 8218
      3995 8219 3994 8223 3991 8224 3992 8246
      3984 8247 3983 8239 3975 8240 3974 8236
      3968 8244 3987 8304
TIME...MOT...LOC 0614Z 290DEG 43KT 4020 8224 3998 8246
          3978 8265

$$

BINAU
817 
WWUS51 KILN 130631
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 AM EDT THU JUN 13 2013

OHC045-049-089-130641-
/O.EXP.KILN.SV.W.0041.000000T0000Z-130613T0630Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
231 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING FOR LICKING...SOUTHEASTERN
FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL OHIO HAS
EXPIRED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE 
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE 
STORMS THROUGH 245 AM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3996 8295 4018 8264 4026 8258 4024 8218
      3995 8219 3994 8223 3991 8224 3992 8246
      3984 8247 3983 8239 3975 8240 3974 8236
      3968 8244 3987 8304
TIME...MOT...LOC 0613Z 290DEG 43KT 4019 8226 3997 8248
          3977 8267

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:54 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 12, 9:54 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT WED JUN 12 2013

.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE
THROUGH THE REGION LATE TONIGHT AND THURSDAY MORNING. STRONG TO
SEVERE STORMS WILL BE POSSIBLE AHEAD OF THIS COLD FRONT THIS
EVENING AND OVERNIGHT. HIGH PRESSURE WILL WORK INTO THE REGION
THURSDAY NIGHT...OFFERING COOLER TEMPERATURES AND DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
BY WEDNESDAY EVENING CONVECTION HAD DEVELOPED ALONG AND NORTH OF
ILN/S EXTREME NE FA BORDER. THIS CONVECTION HAD DEVELOPED ALONG
AND NEAR THE WARM FRONT IN NORTHERN INDIANA AND NORTHERN OH. A
CONVECTIVE SYSTEM HAD FORMED IN NORTHERN IL...WI...AND NORTHERN
INDIANA BY THIS EVENING. THIS CONVECTIVE SYSTEM WILL CONTINUE TO
APPROACH WESTERN PARTS OF FA AND MOVE INTO FA OVERNIGHT.

A SIGNIFICANT SHORTWAVE IN NW FLOW ALOFT WILL DROP SE FROM THE
UPPER MS VLY INTO THE OH VALLEY BY THU MORNING. THE ASSOCIATED SFC
LOW PRESSURE WILL DEEPEN AND TRACK ACROSS NRN INDIANA AND OHIO
TONIGHT. CAPE VALUES REMAIN ON AVERAGE 3000 J/KG APPROACHING
AROUND 4000 J/KG LATE THIS EVENING. CONVECTION THIS EVENING HAS
BEEN IN THE FORM OF DESCRETE CELLS. THE PRIMARY THREATS FROM THESE
STORMS WILL BE DAMAGING WINDS AND LARGE HAIL ALTHOUGH ISOLATED
TORNADOS CANNOT BE RULED OUT. IN ADDITION SOME OF THE
THUNDERSTORMS MAY PRODUCE SOME HEAVY RAINFALL.

EXPECT CAP TO WEAKEN IN RESPONSE TO MID-LEVEL COOLING AND
LIFT OVERNIGHT...AS UPSTREAM MID LEVEL S/W DIGS SOUTHEAST. EXPECT
THUNDERSTORM COMPLEX TO DROP SE ACROSS INDIANA INTO ILN/S FA
OVERNIGHT. INCREASED POPS TO CATEGORICAL OVERNIGHT. STRENGTHENING
LOW LEVEL JET INCREASING TO ABOUT 50 KTS. GIVEN STRONG DYNAMICS
AND INSTABILITY...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE WITH
THE BEST TIME BETWEEN 04Z AND 07Z. AN ORGANIZED CONVECTIVE SYSTEM
SHOULD DROP SE ACRS ILNS FA.

MODELS HAVE BEEN CONSISTENT IN SHOWING THE POTENTIAL FOR
WIDESPREAD DAMAGING WIND EVENT TONIGHT. EXPECT THE MAIN THREAT TO
BE DAMAGING WIND GUSTS. LARGE HAIL AND HEAVY RAIN WILL ALSO BE
POSSIBLE. GIVEN LOW LEVEL SHEAR...ISOLD TORNADOES WILL ALSO BE
POSSIBLE.

WITH PROGRESSIVE NATURE OF SYSTEM DO NOT EXPECT TO SEE WIDESPREAD
FLOODING OR FLASH FLOODING ISSUES IN MOST PLACES. HOWEVER...AREAS WHERE
THUNDERSTORMS TRAIN WILL BE MOST AT RISK FOR FLASH FLOODING/FLOODING.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE SEVERE WEATHER THREAT SHOULD END BY DAYTIME MORNING HOURS ON
THURSDAY. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH MIDDAY
THURSDAY. DRY CONDITIONS WILL RETURN TO THE FA AS HIGH PRESSURE
MOVES INTO THE REGION THURSDAY NIGHT. COOLER AIR WILL WORK INTO
THE FA ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. THE
HIGHS THURSDAY WILL BE IN THE 70S AND THE LOWS THURSDAY NIGHT WILL
BE IN THE 50S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BRING FAIR WEATHER WITH LIGHT WINDS AND
SEASONABLY COOL TEMPERATURES ACROSS THE AREA FRIDAY THROUGH
SATURDAY MORNING. WENT WITH A BIAS CORRECTED BLEND FOR
TEMPERATURES DURING THE FRIDAY AND FRIDAY NIGHT PERIODS.

THE LOW LEVEL RIDGE SHIFTS EAST OF THE REGION ON SATURDAY RESULTING
IN RETURN FLOW WITH INCREASING MOISTURE AND MEAN TEMPERATURES. MID
AND UPPER LEVEL FLOW WILL FLATTEN TO A ZONAL PATTERN SATURDAY NIGHT
THROUGH SUNDAY NIGHT AS AN UPPER TROUGH AND WEAK SURFACE LOW OVER
SOUTH CENTRAL CANADA DIGS SOUTHEAST TOWARD THE GREAT LAKES.
DISTURBANCES EMBEDDED IN THIS ZONAL FLOW WILL BRING PERIODIC CHANCES
FOR SHOWERS AND THUNDERSTORMS TO OUR REGION SATURDAY NIGHT THROUGH
SUNDAY NIGHT. NIGHTTIME TEMPERATURES DURING THIS TIME PERIOD WILL BE
MILD...WITH CLOUD COVER AND DEWPOINTS IN THE 60S EXPECTED TO BE
PRESENT.

BY MONDAY MODELS ARE INDICATING THE TROUGH AND SURFACE LOW OVER THE
GREAT LAKES WILL LIFT NORTHEASTWARD...WHICH WILL HELP TO DRAG A COLD
FRONT ACROSS OUR AREA. THIS WOULD RESULT IN UNSETTLED WEATHER ON
MONDAY INTO MONDAY EVENING...FOLLOWED BY A DRYING TREND MONDAY NIGHT
AND TUESDAY.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
TAF SITES WILL BE IMPACTED BY SEVERE THUNDERSTORMS TONIGHT AS
VIGOROUS LOW PRESSURE MOVES TO NORTHERN OHIO. A VERY HUMID AIRMASS
AND INCREASING WIND FIELDS WILL CONTRIBUTE TO THUNDERSTORM
FORMATION. THUNDERSTORMS CELLS MERGING INTO A LINE SHOULD REACH
TAF SITES FROM AROUND 04Z TO 07Z. WILL MONITOR RADAR AND UPSTREAM
OBS AND WILL INCREASE WIND GUSTS TO ABOVE THE 45 KNOTS CURRENTLY
IN THE FORECAST IF NECESSARY.

IFR VISIBILITIES AND MVFR CEILINGS ARE EXPECTED WITH THE
THUNDERSTORMS. ONCE THE THUNDERSTORMS MOVE EAST EARLY
THURSDAY...MVFR CEILINGS WILL PERSIST FOR A FEW HOURS NEAR A
TRAILING COLD FRONT BEFORE CEILINGS RISE AHEAD OF HIGH PRESSURE
AND DRIER AIR ARRIVING FROM THE NORTH.

OUTLOOK...ADDITIONAL THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...LATTO
AVIATION...CONIGLIO
Hazardous weather outlook, Jun 13, 12:12 AM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1212 AM EDT THU JUN 13 2013

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088-140415-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1212 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE FOR THE
OVERNIGHT HOURS. A COMPLEX OF STORMS HAS DEVELOPED AND WILL MOVE
THROUGH THE REGION OVERNIGHT. DAMAGING WINDS WILL BE LIKELY WITH
THIS SYSTEM AS IT MOVES THROUGH THE AREA.  DAMAGING WINDS WILL BE
THE PRIMARY THREAT HOWEVER ISOLATED LARGE HAIL AND ISOLATED
TORNADOS CANNOT BE RULED OUT. SOME OF THE THUNDERSTORMS MAY
PRODUCE HEAVY RAINFALL AND LEAD TO LOCALIZED FLASH FLOODING
ISSUES.

THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME
MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-140415-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
1212 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

A COMPLEX OF STORMS WILL MOVE THROUGH THE REGION DURING THE
OVERNIGHT HOURS HOWEVER THERE IS STILL SOME QUESTION ON THE
SOUTHERN EXTENT OF THIS FEATURE. IF THE FEATURE MAKES IT FURTHER
SOUTH INTO THE AREA THEN DAMAGING WINDS WOULD BE THE PRIMARY THREAT.
IN ADDITION SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL
AND LEAD TO LOCALIZED FLASH FLOODING ISSUES.

THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME
MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NEEDED OVERNIGHT.

In the hours before

Local storm report, Jun 13, 12:59 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     FORT LORAMIE            40.35N 84.37W
06/13/2013                   SHELBY             OH   PUBLIC

            POWER POLES DOWN

&&

SNYDER
Special weather statement, Jun 13, 1:04 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
104 AM EDT THU JUN 13 2013

INZ050-058-059-OHZ042-051>055-060>062-070-071-130545-
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-CHAMPAIGN OH-CLARK OH-DARKE
OH-FRANKLIN OH-GREENE OH-MADISON OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
WARREN OH-
104 AM EDT THU JUN 13 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE MIAMI AND NORTHERN
WHITEWATER VALLEYS...AND WESTERN PORTIONS OF CENTRAL OHIO THROUGH
145 AM EDT...

AT 1249 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MILLERSTOWN TO ITHACA TO HAGERSTOWN...MOVING SOUTHEAST
AT 45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...TIPP
CITY...URBANA...RICHMOND...CENTERVILLE...LEWISBURG...CONNERSVILLE...
ENGLEWOOD...VANDALIA...NEW CARLISLE...TROTWOOD...HUBER HEIGHTS...
MECHANICSBURG...NORTHRIDGE AND EATON.

BE READY TO SEEK SHELTER WHEN WARNINGS ARE ISSUED.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3979 8531 3980 8523 3992 8521 3997 8459
      4021 8397 4000 8299 3971 8357 3972 8365
      3966 8367 3956 8386 3950 8461 3953 8530
Local storm report, Jun 13, 1:07 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     2 E NEW KNOXVILLE       40.49N 84.28W
06/13/2013                   AUGLAIZE           OH   EMERGENCY MNGR

            BUILDING DESTROYED NEAR NEIL ARMSTRONG AIRPORT.

&&

BC
Local storm report, Jun 13, 1:09 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
109 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     UNIOPOLIS               40.60N 84.09W
06/13/2013                   AUGLAIZE           OH   EMERGENCY MNGR

            BUILDING DESTROYED.

&&

BC
Local storm report, Jun 13, 1:16 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     2 N BRADFORD            40.16N 84.43W
06/13/2013                   MIAMI              OH   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN

&&
Local storm report, Jun 13, 1:17 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     2 E NEW KNOXVILLE       40.49N 84.28W
06/13/2013                   AUGLAIZE           OH   EMERGENCY MNGR

            BUILDINGS DESTROYED AND TREES DOWN ALONG STATE ROUTE 219
            NEAR NEIL ARMSTRONG AIRPORT.

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:25 PM EDTSpecial Weather StatementILNDelaware20 min
Jun 12, 8:29 PM EDTTornado WarningILNDelaware31 min
Jun 12, 8:49 PM EDTSpecial Weather StatementILNHardin26 min
Jun 12, 9:22 PM EDTSpecial Weather StatementILNHardin23 min
Jun 12, 9:52 PM EDTSpecial Weather StatementILNLicking23 min
Jun 12, 10:58 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Mercer, Miami, Shelby47 min
Jun 12, 11:15 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer45 min
Jun 12, 11:34 PM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Shelby86 min
Jun 12, 11:52 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Logan, Mercer, Miami and 1 more38 min
Jun 13, 12:13 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Union47 min
Jun 13, 12:25 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Logan, Mercer and 3 more50 min
Jun 13, 12:51 AM EDTSpecial Weather StatementILNDelaware, Union39 min
Jun 13, 12:52 AM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Hardin, Logan, Madison and 1 more38 min
Jun 13, 1:04 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Madison, Miami, Montgomery and 1 more41 min
Jun 13, 1:08 AM EDTTornado WarningILNDelaware, Union37 min
Jun 13, 1:20 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
Jun 13, 1:49 AM EDTSpecial Weather StatementILNButler, Clinton, Fairfield, Fayette, Pickaway, Warren56 min
Jun 13, 1:54 AM EDTSpecial Weather StatementILNGreene, Montgomery51 min
Jun 13, 2:37 AM EDTSpecial Weather StatementILNHocking38 min
Jun 13, 3:13 AM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Pickaway47 min
Jun 13, 3:55 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Hocking, Pickaway, Ross5 hr
Jun 13, 7:49 AM EDTSpecial Weather StatementILNPreble41 min
Jun 13, 8:04 AM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble41 min
Jun 13, 8:09 AM EDTSevere Thunderstorm WarningILNButler, Hamilton51 min
Jun 13, 8:23 AM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Warren67 min
Jun 13, 8:25 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton65 min
Jun 13, 8:42 AM EDTSpecial Weather StatementILNClinton33 min
Jun 13, 8:50 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more55 min
Jun 13, 8:57 AM EDTSpecial Weather StatementILNClinton, Fayette, Ross33 min
Jun 13, 9:15 AM EDTSpecial Weather StatementILNBrown, Clermont45 min
Jun 13, 9:19 AM EDTSpecial Weather StatementILNHighland26 min
Jun 13, 9:32 AM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross28 min
Jun 13, 9:37 AM EDTSpecial Weather StatementILNRoss38 min
Jun 13, 9:38 AM EDTSpecial Weather StatementILNHighland37 min
Jun 13, 9:49 AM EDTSpecial Weather StatementILNAdams, Brown56 min
Jun 13, 9:54 AM EDTAreal Flood AdvisoryILNBrown, Clinton, Fayette, Highland, Pickaway, Pike and 1 more3 hr
Jun 13, 9:57 AM EDTSpecial Weather StatementILNPike33 min
Jun 13, 10:01 AM EDTSpecial Weather StatementILNPike, Scioto29 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNScioto37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.